# SDR REXA2021052800367

- Difficulty date: May 19, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N320PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15320
- Aircraft time: 15,555 hours, 11,199 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Part number: CC670334013
- Condition: Cracked
- Location: Power Receptacle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C PWR RECEPTACLE BOX MOUNTING BRACKET INSIDE PNL 122DR IS CRACKED IN IB UPPER RADIUS APPOX 5"" LONG. REMOVED AND INSTALLED NEW PWR RECEPTACLE BOX MOUNTING BRACKET IAW CRJ900 SRM 51-42-06-001-001-A01.
